# SDR DALA2021112207155

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2021644) DURING INSPECTION FOUND CORROSION ON STG 28R BTW STA 500F TO 500E AT FWD CARGO COMPARTMENT. CORROSION LEVEL 2. AREA WAS REPAIRED PER ETI-37-21-517 REV. 2 AND ERA 595435-14 REV. ORIGINAL.
